MAUDE Adverse Event Report: DATASCOPE CORP. MEGA 8FR. 50CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. MEGA 8FR. 50CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0498-01
Medical Device Problem Codes Leak/Splash (1354); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that blood entered the machine during use.Balloon malfunction and details are unknown.There was no harm or injury reported.
 
Additional Manufacturer Narrative
Due to character limitation in e1, event site details are as follow - event site address is (b)(6).The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id (b)(4).
 
Additional Manufacturer Narrative
Updated fields - a3, a4, b4, d9, e1 initial reporter name, g3, g6, h2, h3, h6 (type of investigation, investigation findings, investigation conclusions), h11.Corrected fields: e3, h6 medical device problem code.It was reported that during use of iab, blood entered the machine.The customer then replaced the machine to continue treatment until the patient was weaned off the machine.
 
Event or Problem Description
N/a.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields - b4, g3, g6, h2, h3, h6 (health effect ¿ clinical code), h11 corrected field - d1, d2b, d3, d4(version or model, catalog, unique identifier (udi), g4 (pma 510k).

Brand Name
MEGA 8FR. 50CC IAB
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key24160195
Report Number2248146-2026-0000529
Device Sequence Number9269072
Product Code DSP
UDI-Device Identifier10607567107301
UDI-Public(01)10607567107301
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0498-01
Device Catalogue Number0684-00-0498-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2025
Supplement Date Received by Manufacturer02/07/2026
02/09/2026
Initial Report FDA Received Date01/23/2026
Supplement Report FDA Received Date02/07/2026
02/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PUMP.
Patient SexMale
Patient Weight67 KG